Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Miami, FL

December 29, 2016

NWS Miami, FL issued this small craft advisory at Dec 29, 2016, 3:20 AM EST. It took effect at Dec 30, 2016, 1:00 AM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2016, 3:20 AM EST (08:20 UTC)
In effect from
Dec 30, 2016, 1:00 AM EST
Expired
Dec 31, 2016, 10:34 AM EST
In force
34 hr
Issued by
NWS Miami, FL

The text

As transmitted.

071 
WHUS72 KMFL 290820
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
320 AM EST THU DEC 29 2016

...COLD FRONT WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH
SATURDAY...

.A VIGOROUS COLD FRONT WILL MOVE ACROSS THE SOUTH FLORIDA WATERS
TONIGHT INTO FRIDAY, LEAVING 20 TO 25 KNOT WINDS AND SEAS BUILDING
TO 7 TO 11 FEET IN ITS WAKE. SEAS IN THE GULF STREAM COULD REACH 
14 FEET. CONDITIONS IN THE GULF OF MEXICO WILL ALSO DETERIORATE 
WITH STRONG WINDS REACHING NEAR GALE FORCE.

AMZ630-650-651-670-671-292200-
/O.NEW.KMFL.SC.Y.0037.161230T0600Z-161231T1000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
320 AM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST
SATURDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 11 FEET WITH SEAS UP TO 14 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-292200-
/O.NEW.KMFL.SC.Y.0037.161230T0600Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
320 AM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST
SATURDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-292200-
/O.NEW.KMFL.SC.Y.0037.161230T0600Z-161230T2000Z/
LAKE OKEECHOBEE-
320 AM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EST FRIDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
KT. LAKE WATERS WILL BE CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
495 
WHUS72 KMFL 292047
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EST THU DEC 29 2016

...COLD FRONT WILL BRING HAZARDOUS MARINE CONDITIONS TONIGHT AND INTO
SATURDAY MORNING...

A VIGOROUS COLD FRONT WILL MOVE ACROSS THE SOUTH FLORIDA WATERS 
TONIGHT INTO FRIDAY, LEAVING 20 TO 25 KNOT WINDS AND SEAS BUILDING
TO 7 TO 12 FEET IN ITS WAKE, WITH GUSTS UP TO GALE FORCE. SEAS IN
THE GULF STREAM COULD REACH 15 FEET. CONDITIONS IN THE GULF OF 
MEXICO WILL ALSO DETERIORATE WITH STRONG WINDS OF 20 TO 25 KNOTS
AND SEAS BUILDING 7 TO 10 FEET.

AMZ630-650-651-670-671-301100-
/O.CON.KMFL.SC.Y.0037.161230T0600Z-161231T1000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
347 PM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
5 AM EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-301100-
/O.CON.KMFL.SC.Y.0037.161230T0600Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
347 PM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
1 AM EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-301100-
/O.CON.KMFL.SC.Y.0037.161230T0600Z-161230T2000Z/
LAKE OKEECHOBEE-
347 PM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST
FRIDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30
  KT. LAKE WATERS WILL BE CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
309 
WHUS72 KMFL 300704
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
204 AM EST FRI DEC 30 2016

AMZ630-650-651-670-671-302100-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T1000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
204 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-302100-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
204 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-302000-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161230T2000Z/
LAKE OKEECHOBEE-
204 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
407 
WHUS72 KMFL 301610
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1110 AM EST FRI DEC 30 2016

AMZ610-310000-
/O.EXT.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/
LAKE OKEECHOBEE-
1110 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-310015-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T1000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1110 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-310015-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1110 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
940 
WHUS72 KMFL 302023
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EST FRI DEC 30 2016

AMZ630-650-651-670-671-310000-
/O.EXT.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
323 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-310000-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/
LAKE OKEECHOBEE-
323 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 25
  KT. LAKE WATERS CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-310000-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
323 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
928 
WHUS72 KMFL 302353
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
653 PM EST FRI DEC 30 2016

AMZ610-310100-
/O.CAN.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/
LAKE OKEECHOBEE-
653 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

RECENT OBSERVATIONS HAVE INDICATED THAT WIND SPEEDS HAVE FALLEN
BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD
STILL EXERCISE CAUTION TONIGHT FOR WINDS AROUND 15 KNOTS.

$$

AMZ630-650-651-670-671-310600-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
653 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST TO EAST WINDS AROUND 20 KT WITH 
  GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-310600-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
653 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
958 
WHUS72 KMFL 310722
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
222 AM EST SAT DEC 31 2016

AMZ630-650-651-670-671-312200-
/O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
222 AM EST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
389 
WHUS72 KMFL 311534
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1034 AM EST SAT DEC 31 2016

AMZ630-650-651-670-671-311645-
/O.CAN.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1034 AM EST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

REGIONAL WINDS CONTINUE TO SLOWLY SUBSIDE TO THE 10 TO 15 KNOT
RANGE AND NO LONGER MEET ADVISORY CRITERIA. IN ADDITION ATLANTIC 
AND GULF STREAM SEAS ARE FORECAST TO SLOWLY SUBSIDE AND ARE NOT 
EXPECTED TO MEET ADVISORY CRITERIA EITHER. THEREFORE THE SMALL 
CRAFT ADVISORY IS CANCELLED.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 12:41 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 29, 12:41 AM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1241 AM EST Thu Dec 29 2016

.AVIATION...
Potential sub-VFR vsbys as overnight and morning fog is possible,
particularly at fog-prone terminals like APF and TMB. Conditions
should improve to VFR by 15z with a southwesterly flow ahead of a
cold front due through the region at the end of the TAF period.
Rain showers and associated MVFR cig/vsby risk with the drier
front appear minimal at this point in time.

&&

.PREV DISCUSSION... /issued 718 PM EST Wed Dec 28 2016/

UPDATE...
Wind has becoming nearly calm early this evening and is likely to
remain calm overnight. Dewpoint depressions have fallen to just a
few degrees in some location, and skies are clear. No changes in
forecast, with fog still likely to develop after midnight. Cant
rule out a few showers currently north of the region impacting
Glades County later this evening. Low temperatures will mainly be
in the 60s tonight.

PREV DISCUSSION... /issued 436 PM EST Wed Dec 28 2016/

DISCUSSION...

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)
Another warm day enveloped South Florida today, with maxima
reaching lower 80s. The high pressure responsible for this period of
above normal temperatures will slide eastward further in the
Atlantic overnight, as a deep shortwave trough pivots from the
Mississippi Valley into the Mid-Atlantic and NE CONUS through
Friday. For South Florida, this will translate into a cold frontal
passage overnight Thursday, bringing in some of the coolest
temperatures of the season thus far for Friday.

Tonight, there will be little change in the weather from the
previous few days. Cant rule out isolated evening showers around
Lake Okeechobee and Glades County, otherwise dry conditions will
prevail despite ample low-level moisture. With winds calming and
skies generally clear, this moisture will support the development
of radiative fog after midnight over much of South Florida outside
of the east coast urban corridor. Most widespread fog, and where
fog could become dense, will remain over The Everglades, interior
Palm Beach County, and Collier, Hendry, and Glades counties. Low
level winds will turn southwesterly after daybreak Thursday, so
after the fog mixes out, temperatures should climb to at least as
warm as they have over the last few days over eastern areas, and I
wouldn't be surprised if Miami approaches daily record maximum of
85 degrees.

Much cooler conditions are expected behind the front, and how
early the front arrives Thursday night will determine whether or
not Thursday night or Friday night are the coolest. Overall, the
forecast has been for early Saturday morning to be the coolest,
but models hinting at an earlier FROPA Thursday night could cause
the east coast to have coolest temperatures around daybreak
Friday. Overall, expect Thursday night minima to range from around
50 degrees Hendry and Glades counties to lower 60s along the
Atlantic coast. For Friday night, temperatures in the 40s appear
likely over much of western and interior South Florida, with east
coast metropolitan areas ranging from low 50s in far western
suburbs to low 60s along the immediate coast. Maxima Friday will
struggle to reach 70 degrees. No rainfall is expected along or
behind the front, except over the Atlantic and possible outer Gulf
waters.

LONG TERM (SATURDAY THROUGH TUESDAY NIGHT)
High pressure ridge building into the region behind the front will
be traversing SE CONUS quickly, and by Saturday will have moved
east into the Atlantic. Easterly flow, if not already established
at Atlantic coastal areas late Friday night, will quickly spread
inland on Saturday, gradually returning moisture and moderating
temperatures. Temperatures may still be a few degrees below normal
during the day Saturday, before returning to above normal levels
Saturday night, where they will remain through the extended.
Moisture will surge northward Sunday and Sunday night, leading to
a few east coast showers and setting the atmosphere up for a good
chance of showers Monday as a shortwave trough passes north of the
region. High chance POPs now in place for most of South Florida
during this time, which is highest POPs forecast for quite some
time. Shortwave will pass by Tuesday, but decent deep-layer
moisture warrants at least low rain chances into the middle of
next week.

MARINE...
Light winds tonight will turn westerly Thursday at 10 to 15 knots.
A cold front will cross the waters Thursday night, bringing a few
showers to mainly Atlantic waters through Friday. Of more
significance will be northerly winds, which will be hazardous and
reach near gale force in gusts late Thursday night through at
least Friday night. These winds will kick up seas to as high as 10
to 12 feet on outer Gulf waters and the Gulf Stream Friday,
potentially continuing into Saturday. On Saturday, winds will
shift to the east and diminish slightly, but speeds on Atlantic
waters, particularly Sunday night, may pose a hazard to small
craft operators.

BEACH FORECAST... Following a cold frontal passage Thursday
night, the threat for rip currents on Atlantic waters will likely
be moderate Friday and continue through the weekend, possibly
reaching high risk levels. Some threat for rip currents may also
exist on Gulf beaches Friday.

FIRE WEATHER...
Winds behind a cold front on Friday will be around 15 mph and
gusty. Much drier air will bring relative humidity values over
much of interior and western South Florida to below 35 percent.
The values of both of these factors are near critical thresholds
and there is concern that a Fire Weather Watch or Red Flag warning
may be needed for portions of South Florida for Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  84  61  68  54 /   0  10   0   0
Fort Lauderdale  84  62  69  58 /   0   0   0   0
Miami            84  64  70  57 /   0   0  10  10
Naples           80  54  64  46 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.

&&

AVIATION...02/RAG
Hazardous weather outlook, Dec 28, 5:22 PM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
522 PM EST WED DEC 28 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
291000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
522 PM EST WED DEC 28 2016

...DENSE FOG POSSIBLE INTERIOR SECTIONS LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

VISIBILITY: AREAS OF FOG WILL DEVELOP OVER MUCH OF SOUTH FLORIDA
OVERNIGHT. THE AREAS WHERE FOG MAY BECOME MOST DENSE IS OVER THE
EVERGLADES AND AREAS AROUND LAKE OKEECHOBEE, WHERE VISIBILITY COULD
BE REDUCED TO A HALF-MILE OR LESS IN SPOTS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC
BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA LATE THURSDAY NIGHT AND
EARLY FRIDAY MORNING. GUSTY NORTH WINDS BEHIND THE FRONT WILL LEAD TO
HAZARDOUS MARINE CONDITIONS ON FRIDAY OVER ALL SOUTH FLORIDA WATERS.
SEAS ON FRIDAY ARE EXPECTED TO BE AS HIGH AS 10 TO 12 FEET IN THE
GULF STREAM AS WELL AS THE OUTER GULF OF MEXICO WATERS.

TEMPERATURES WILL DROP INTO THE 40S OVER INTERIOR AND WESTERN
SECTIONS OF SOUTH FLORIDA LATE FRIDAY NIGHT AND EARLY SATURDAY. WIND
CHILL VALUES MAY DROP TO BELOW 40 DEGREES OVER PARTS OF GLADES AND
HENDRY COUNTIES AS WELL AS INTERIOR SECTIONS OF COLLIER COUNTY DURING
THE PRE-DAWN AND EARLY MORNING HOURS ON SATURDAY.

THE RIP CURRENT RISK WILL INCREASE ONCE AGAIN ALONG THE ATLANTIC
BEACHES ON FRIDAY AND CONTINUE ELEVATED THROUGH THE NEW YEAR'S
WEEKEND. THE RIP CURRENT RISK WILL INCREASE ALONG THE GULF BEACHES ON
FRIDAY, THEN DECREASE OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.